# SDR HALA2019030700101

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 36,610 hours, 5,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 L DOOR EXIT SIGN FELL OFF. A/C OK.  RE-SECURED 3L DOOR EXIT SIGN LENS. OPS CHECK OK.
